# SDR HALA2023063000138

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 41,521 hours, 6,560 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK MAJOR HAZMAT LEAK LAV G.  LOCK LAV G - TOILET INOP - NOT USABLE. AREA CLEANED & SECURED BY CABIN SERVICE.  REMOVED & REPLACED LAV G TOILET ASSY PER AMM 38-31-41-801-A. OPS & LEAK TEST GOOD. PLACARD REMOVED, MIC SHEET UPDATED.
